# SDR CA020712004

- Difficulty date: July 12, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Airbus A320-212
- Aircraft time: 20,831 hours
- Engine: Cfmint CFM565A3
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

(CAN) IN CRUISE AT FL 390, NOTICED A CHANGE IN CABIN PRESSURE, AND ECAM CRUISE PAGE INDICATEDCABIN V/S RATE OF +700FPM. THERE WERE NO ECAM WARNINGS OR ADVISERIES.INITIAL ACTIONS AS RECOMMENDED BY AIRBUS OEB 139/1 (FCOM 3.07) CARRIED OUT, I.E.
